# SDR QXEA0101711

- Difficulty date: October 17, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT MAIN LANDING GEAR H MEMBER WHERE ACTUATOR FITTING IS INSTALLED HAS PITTING CORROSION.  REPAIRED IAW RD 8-54-921.
